MAUDE Adverse Event Report: MATERIALISE NV PROPLAN CMF; SPLINT AND PLANNING KIT, ORTHOGNATHIC KIT, TWO SPLINTS

MATERIALISE NV PROPLAN CMF; SPLINT AND PLANNING KIT, ORTHOGNATHIC KIT, TWO SPLINTS
Model Number SD900.008
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Physical Asymmetry (4573)
Date of Event 02/20/2023
Type of Reportable Event Serious Injury
Event or Problem Description
In follow-up meeting with patient, midline was 5mm off center and there was significant yaw.
 
Additional Manufacturer Narrative
Investigation concluded that the devices met specifications and did not malfunction.No root cause could be established for the significant yaw issue.

Brand Name
PROPLAN CMF
Common Device Name
SPLINT AND PLANNING KIT, ORTHOGNATHIC KIT, TWO SPLINTS
Manufacturer (Section D)
MATERIALISE NV
technologielaan 15
leuven, vlaams-brabant 3001
BE  3001
Manufacturer (Section G)
MATERIALISE NV
technologielaan 15
leuven, vlaams-brabant 3001
BE   3001
Manufacturer Contact
jenny jones
technologielaan 15
leuven, vlaams-brabant 3001
BE   3001
MDR Report Key16931511
Report Number3005718816-2023-00001
Device Sequence Number12496364
Product Code HWT
UDI-Device Identifier05420060350573
UDI-Public05420060350573
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSD900.008
Device Catalogue NumberSD900.008
Device Lot NumberMU23EKOFET
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/04/2023
Initial Report FDA Received Date05/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/15/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability;
Patient Age42 YR
Patient SexMale